# SDR 07FDEA01148

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 39,637 hours, 27,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shroud
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT SERVICE DOOR FWD UPPER END SHROUD HAS CRACKS 2 PLACES APPROX  8 IN AND 6 IN FROM FWD UPPER CORNER.  CONTAINED CRACK IN SHROUD BY STOP DRILLING IAW SRM 51-10-1 PARA 10.  TREATED AND PRIMED AREA IAW SRM 51-10-1.  RESEALED AREA IAW DWG 65-56992 AND MM 51-30-001-1.  PREPPED AND PAINTED IAW MM 51-20-151-7.
